A combinatorial property of codes having finite synchronization delay. (English) Zbl 0381.94017


94B50 Synchronization error-correcting codes
Full Text: DOI


[1] Clifford, A.H.; Preston, G.B., The algebraic theory of semigroups, Vol. 2, (1967), Am. Math. Sec Providence, R.I · Zbl 0178.01203
[2] Ellenberg, S., Automata, languages and machines, Vol. A, (1974), Academic Press New York
[3] Golomb, S.W.; Gordon, B., Codes with bounded synchronization delay, Information and control, 8, 355-372, (1965) · Zbl 0202.50404
[4] Golomb, S.W.; Gordon, B.; Welch, R.L., Comma-free codes, Can. J.math., 10, 202-210, (1958) · Zbl 0081.14601
[5] Lentin, A.; Schützenberger, M.P., A combinatorial problem in the theory of free monoids, (), 128-144 · Zbl 0221.20076
[6] McNaughton, R.; Papert, S., Counter free automata, (1971), MIT Press Cambridge, Mass · Zbl 0232.94024
[7] Nivat, M., Eléments de la théorie générale des codes, (), 278-294 · Zbl 0208.45101
[8] Restivo, A., Codes and aperiodic languages, () · Zbl 0277.68039
[9] Restivo, A., On a question of mcnaughton and papert, Information and control, 25, 93-101, (1974) · Zbl 0279.68054
[10] Schützenberger, M.P., Une théorie algébrique du codage, Paris, Séminaire dubreil-Pisot, (1955-1956)
[11] Schützenberger, M.P., Sur une propriété combinatoire des algébres de Lie libres pouvant être utilisée dans un probléme de mathématique appliquée, Paris, Séminaire dubreil-Pisot, (1958-1959)
[12] Schützenberger, M.P., Codes á longueur variable, Cours a l’école d’été de l’OTAN surles méthodes combinatoires en théorie du codage, (1965), Royan · Zbl 0219.20039
[13] Schützenberger, M.P., On a factorization of free monoids, Proc. AMS, 16, 21-24, (1965) · Zbl 0219.20039
[14] Schützenberger, M.P., Sur certaines opérations de fermeture dans LES langages rationnels, Roma, Symp. Math., Communication au convegno di informatica teorica, 18, (1974) · Zbl 0359.20066
[15] Viennot, G., Factorisations réguliéres des monoides libres et algébres de Lie libres, C.R. acad. sci. Paris, 277, A, 493-496, (1973) · Zbl 0268.17006
[16] Viennot, G., Algébres de Lie libres et monoides libres, () · Zbl 0252.17001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.